LI Yuanfei. Convergence Results on Heat Source for 2D Viscous Primitive Equations of Ocean Dynamics[J]. Applied Mathematics and Mechanics, 2020, 41(3): 339-352. doi: 10.21656/1000-0887.400176
Citation: LI Yuanfei. Convergence Results on Heat Source for 2D Viscous Primitive Equations of Ocean Dynamics[J]. Applied Mathematics and Mechanics, 2020, 41(3): 339-352. doi: 10.21656/1000-0887.400176

Convergence Results on Heat Source for 2D Viscous Primitive Equations of Ocean Dynamics

doi: 10.21656/1000-0887.400176
  • Received Date: 2019-05-30
  • Rev Recd Date: 2019-07-22
  • Publish Date: 2020-03-01
  • The convergence of solutions to 2D viscous primitive equations of ocean dynamics in a cylindrical region was considered. A key parameter in this model is heat source, which is known to cause resonance between the inner layers of fluid and in turn trigger instability. Therefore, through derivation of the priori bounds of the equations, the convergence of solutions to the equations on the heat source itself was obtained.
  • loading
  • [1]
    RICHARDSON L F. Weather Prediction by Numerical Press [M]. Cambridge: Cambridge University Press, 1922.
    [2]
    郭柏灵, 黄代文, 黄春研. 大气、海洋动力学中一些非线性偏微分方程的研究[J]. 中国科学: 物理学 力学 天文学, 2014,44(12): 1275-1285.(GUO Boling, HUANG Daiwen, HUANG Chunyan. Study on some partial differential equations in the atmospheric and oceanic dynamics[J]. Scientia Sinica: Physica, Mechanica & Astronomica,2014,44(12): 1275-1285.(in Chinese))
    [3]
    ZENG Q C. Mathematical and Physical Basis of Numerical Weather Prediction [M]. Beijing: Science Press, 1979.
    [4]
    LIONS J L, TEMAM R, WANG S. New formulations of the primitive equations of atmosphere and applications[J]. Nonlinearity,1992,〖STHZ〗 5: 237-288.
    [5]
    LIONS J, TEMAM R, WANG S. On the equations of the large-scale ocean[J]. Nonlinearity,1999,5: 1007-1053.
    [6]
    SUN J Y, CUI S B. Sharp well-posedness and ill-posedness of the three-dimensional primitive equations of geophysics in Fourier-Besov spaces[J]. Nonlinear Analysis: Real World Applications,2019,4: 445-465.
    [7]
    HIEBER M, HUSSEIN A, KASHIWABARA T. Global strong Lp well-posedness of the 3D primitive equations with heat and salinity diffusion[J]. Journal of Differential Equations,2016,261(12): 6950-6981.
    [8]
    YOU B, LI F. Global attractor of the three-dimensional primitive equations of large-scale ocean and atmosphere dynamics[J]. Zeitschrift für Angewandte Mathematik und Physik,2018,69: 114. DOI: 10.1007/s00033-018-1007-9.
    [9]
    CHIODAROLI E, MICHLEK M. Existence and non-uniqueness of global weak solutions to inviscid primitive and Boussinesq equations[J]. Communications in Mathematical Physics,2017,353: 1201-1216.
    [10]
    SUN J Y, YANG M. Global well-posedness for the viscous primitive equations of geophysics[J]. Boundary Value Problems,2016,2016: 21. DOI: 10.1186/s13661-016-0526-6.
    [11]
    SUN J Y, CUI S B. Sharp well-posedness and ill-posedness of the three-dimensional primitive equations of geophysics in Fourier-Besov spaces[J]. Nonlinear Analysis: Real World Applications,2019,48: 445-465.
    [12]
    GUO B L, HUANG D W. On the 3D viscous primitive equations of the large-scale atmosphere[J]. Acta Mathematica Scientia,2009,29(4): 846-866.
    [13]
    李振邦. 一类非局部Cahn-Hilliard方程弱解的存在唯一性[J]. 纯粹数学与应用数学, 2019,35(1): 15-33.(LI Zhenbang. The existence and uniqueness of solutions for a nonlocal convextive Cahn-Hilliard equation[J]. Pure and Applied Mathematics,2019,35(1): 15-33.(in Chinese))
    [14]
    王欣, 郭科. 一类非凸优化问题广义交替方向法的收敛性[J]. 应用数学和力学, 2018,39(12): 1410-1425.(WANG Xin, GUO Ke. Convergence of the generalized alternating direction method of multipliers for a class of nonconvex optization problrms[J]. Applied Mathematics and Mechanics,2018,39(12): 1410-1425.(in Chinese))
    [15]
    HIRSCH M W, SMALE S. Differential Equations, Dynamical Systems and Linear Algebra [M]. New York: Academic Press, 1974.
    [16]
    AMES K A, STRAUGHAN B. Non-Standard and Improperly Posed Problems [M]. Mathematics in Science and Engineering Series : Vol94. San Diego: Academic Press, 1997.
    [17]
    LIU Y. Continuous dependence for a thermal convection model with temperature-dependent solubitity[J]. Applied Mathematics and Computation,2017,308: 18-30.
    [18]
    LIU Y, XIAO S, LIN C. Continuous dependence for the Brinkman-Forchheimer fluid interfacing with a Darcy fluid in a bounded domain[J]. Mathematics and Computers in Simulation,2018,150: 66-82.
    [19]
    LIU Y, DU Y, LIN C. Convergence results for Forchheimer’s equations for fluid flow in porous media[J]. Journal of Mathematical Fluid Mechanics,2010,12(4): 576-593.
    [20]
    SCOTT N L. Continuous dependence on boundary reaction terms in a porous medium of Darcy type[J]. Journal of Mathematical Analysis and Applications,2013,399: 667-675.
    [21]
    SCOTT N L, STRAUGHAN B. Continuous dependence on the reaction terms in porous convection with surface reactions[J]. Quarterly of Applied Mathematics,2013,71: 501-508.
    [22]
    LI Y, LIN C. Continuous dependence for the nonhomogeneous Brinkman-Forchheimer equations in a semi-infinite pipe[J]. Applied Mathematics and Computation,2014,244: 201-208.
    [23]
    HAMEED A A, HARFASH A J. Continuous dependence of double diffusive convection in a porous medium with temperature-dependent density[J].Basrah Journal of Science,2019,37: 1-15.
    [24]
    CAO C, TITI E S. Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics[J]. Annals of Mathematics,2007,166: 245-267.
    [25]
    黄代文, 郭柏灵. 关于海洋动力学中二维的大尺度原始方程组[J]. 应用数学和力学, 2007,28(5): 521-531.(HUANG D W, GUO B L. On two-dimensional large-scale primitive equations in oceanic dynamics[J]. Applied Mathematics and Mechanics,2007,28(5): 521-531.(in Chinese))
    [26]
    黄代文, 郭柏灵. 关于海洋动力学中二维的大尺度原始方程组[J]. 应用数学和力学, 2018,28(5): 532-538.(HUANG Daiwen, GUO Boling. On two-dimensional large-scale primitive equations in oceanic dynamics[J]. Applied Mathematics and Mechanics,2007,28(5): 532-538.(in Chinese))
    [27]
    HARDY C H, LITTLEWOOD J E, POLYA G. Inequalities [M]. Cambridge: Cambridge University Press, 1953.
    [28]
    MITRONOVIC D S. Analytical Inequalities [M]. Springer-Verlag, 1970.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (665) PDF downloads(286) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return